MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED VIPERWIRE; CATHETER, CORONARY, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED VIPERWIRE; CATHETER, CORONARY, ATHERECTOMY
Model Number GWC-12325LG-FT
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/15/2026
Type of Reportable Event Death
Event or Problem Description
The procedure began as a diagnostic left heart cath.During the attempted orbital atherectomy of the circumflex, the diamondback catheter was unable to cross the lesion.A second attempt resulted in the burr becoming stuck, and the viper wire appeared sheared.Imaging suggested the device had become extravascular with suspected circumflex perforation.

Brand Name
VIPERWIRE
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key24208206
Report Number24208206
Device Sequence Number9855626
Product Code MCX
UDI-Device Identifier10852528005701
UDI-Public(01)10852528005701
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/20/2026
Report Date (Section F) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGWC-12325LG-FT
Device Catalogue Number7-10038-01
Device Lot Number574098-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age65 YR
Patient SexFemale
Date Report Sent to FDA01/20/2026